Persistence and stationary distribution of a stochastic predator-prey model under regime switching
MetadataShow full item record
This item's downloads: 0 (view details)
Zu, Li ; Jiang, Daqing ; O'Regan, Donal (2017). Persistence and stationary distribution of a stochastic predator-prey model under regime switching. Discrete and Continuous Dynamical Systems 37 (5), 2881-2897
Taking both white noise and colored environment noise into account, a predator-prey model is proposed. In this paper, our main aim is to study the stationary distribution of the solution and obtain the threshold between persistence in mean and the extinction of the stochastic system with regime switching. Some simulation figures are presented to support the analytical findings.